MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 20516C
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the balloon empties very often, and they find the catheter in the bed a few days after installation.There was no patient harm reported.Per customer, the head of the unit have done test with the catheter balloon and the balloon lost volume over time.After 1 week, the volume went from 10 ml to 3ml.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2408922 was reviewed and no anomalies related to the reported issue were observed.Unopened and unused open representative samples were returned for evaluation, and a picture was provided for analysis.Upon visual and functional inspection, the reported issue was not observed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20515499
Report Number1423537-2024-00256
Device Sequence Number20972204
Product Code KOD
UDI-Device Identifier10884521015951
UDI-Public(01)10884521015951(17)290228(10)2408922
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20516C
Device Catalogue Number20516C
Device Lot Number2408922
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown